Journal article icon

Journal article

Scattering into the fifth dimension of N=4 super Yang-Mills

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP01(2010)077

Authors


Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2010
Issue:
1
Publication date:
2010-01-05
DOI:
EISSN:
1029-8479
ISSN:
1029-8479
URN:
uuid:e5a63bab-1b3b-49c1-98dd-845fe522017f
Source identifiers:
196189
Local pid:
pubs:196189

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP